MathSciNet Relay Station
MathSciNet bibliographic data
MR1130606 60K35 (60J05 68Q75 68Q80)
Ferrari, P. A. Ergodicity for a class of probabilistic cellular automata. Rev. Mat. Apl. 12 (1991), no. 2, 93–102.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement